Skip to Main content Skip to Navigation
Journal articles

On nonlinear Markov chain Monte Carlo via Self-interacting approximations.

Pierre del Moral 1 Arnaud Doucet 2 Ajay Jasra 3 Christophe Andrieu 4 
1 ALEA - Advanced Learning Evolutionary Algorithms
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5251
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00533437
Contributor : Pierre Del Moral Connect in order to contact the contributor
Submitted on : Saturday, November 6, 2010 - 10:52:27 AM
Last modification on : Friday, February 4, 2022 - 3:13:26 AM

Links full text

Identifiers

Collections

Citation

Pierre del Moral, Arnaud Doucet, Ajay Jasra, Christophe Andrieu. On nonlinear Markov chain Monte Carlo via Self-interacting approximations.. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (3), pp.987-1014. ⟨10.3150/10-BEJ307⟩. ⟨inria-00533437⟩

Share

Metrics

Record views

166